# SDR DALA2025050503418

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,031 hours, 20,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fork
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0940308) FUSELAGE / FS663.75 BULKHEAD / LH PICKLE FORK FITTING / FITTING REPLACEMENT. ASSOCIATED ER/A 14-625780 ADDED FOR AC 3933.
